# SDR A6WA201140231

- Difficulty date: March 15, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER L/E SKIN CHAFE.  REPAIR AILERON UPPER AND LOWER L/E SKINS AND REO 601R-57-60-013 REV NC AND REO 601R-57-60-020, REV NC.
